# SDR 0101365523

- Difficulty date: April 12, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 47,770 hours, 20,323 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: 55291190013
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 17,971 hours, 7,324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 CENTER HYDRAULIC PUMP PRESSURE LIGHT AND EICAS MESSAGE ILLUMINATED.  THIS WAS SHORTLY FOLLOWED BY NR 1 CENTER HYDRAULIC PUMP PRESSURE LIGHT AND EICAS MESSAGE.  CENTER HYDRAULIC SYSTEM QUANTITY THEN FELL TO ZERO.  FOLLOWED COM PROCEDURES.  RETURNED TO MSP FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE CENTER ELECTRIC HYDRAULIC PUMP AND SERVICED THE CENTER SYSTEM.  OPERATIONAL CHECK OK.
